Publication Type:

Journal Article

Source:

Journal of Discrete Mathematical Sciences and Cryptography, Taylor & Francis, Volume 10, Number 5, p.613–620 (2007)

Keywords:

Domination, inverse domination, inverse total domination, total domination

Abstract:

Let G=(V, E) be a graph. Let D be a minimum total dominating set of G. If V–D contains a total dominating set D’ of G, then D’ is called an inverse total dominating set with respect to D. The inverse total domination number

of G is the minimum number of vertices in an inverse total dominating set of G. We initiate the study of inverse total domination in graphs and present some bounds and some exact values for . Also, some relationships between and other domination parameters are established.

Cite this Research Publication

V. R. Kulli and Iyer, R. R., “Inverse total domination in graphs”, Journal of Discrete Mathematical Sciences and Cryptography, vol. 10, pp. 613–620, 2007.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS